Opuscula Math. 32, no. 1 (2012), 75-82
An abstract nonlocal second order evolution problem
Abstract. The aim of the paper is to prove theorems on the existence and uniqueness of mild and classical solutions of a semilinear evolution second order equation together with nonlocal conditions. The theory of strongly continuous cosine families of linear operators in a Banach space is applied.
Keywords: nonlocal, second order, evolution problem, Banach space.
Mathematics Subject Classification: 34K30, 34K99.